On Stability of Switched Linear Hyperbolic Conservation Laws with Reflecting Boundaries

TitleOn Stability of Switched Linear Hyperbolic Conservation Laws with Reflecting Boundaries
Publication TypeConference Proceedings
Year of Conference2008
AuthorsAmin, S., F. M. Hante, and A. M. Bayen
Conference NameHybrid Systems: Computation and Control, 11th International Workshop, {HSCC} 2008, St. Louis, MO, USA, April 22-24, 2008. Proceedings
Pagination602–605
URLhttp://dx.doi.org/10.1007/978-3-540-78929-1_44
DOI10.1007/978-3-540-78929-1_44